# SDR DL72S972262

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB - CRACKED VETICAL STAB INTERIOR FS 1303 WEB CRACKED AT STRINGER CUTOUT, RH SIDE FABRICATED REPAIR DOUBLER AND DRILLED PE R SRM 53-10-4 FIG 17BEGAN INSTALLING DOUBLER PER SRM 53-10-4 FIG 17.STOP DRILLEDCRACK AND DYE CHECKED PER SRM 53-10-4.  COMPLETED INSTALLING DOUBLER PER SRM 53-10-4 FIG 17
